Advertisement

Reactions Weekly

, Volume 1731, Issue 1, pp 98–98 | Cite as

Docetaxel/nivolumab

Interstitial pneumonitis, hypoxic respiratory failure and diarrhoea: 2 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case series described an 80-year-old woman and a 77-year-old man, who developed interstitial pneumonitis and hypoxic respiratory failure during treatment with nivolumab for metastatic non-small cell lung cancer or oesophageal cancer. Additionally, the woman developed diarrhoea during treatment with docetaxel as a chemotherapy [routes, dosages and durations of treatments to reactions onsets not stated].

Case 1: An 80-year-old woman, who was a former smoker, was diagnosed with metastatic non-small cell lung carcinoma (NSCLC). She had a history of chronic obstructive pulmonary disease, erosive gastritis, pulmonary hypertension and invasive ductal breast cancer. Due to the disease progression, she received second line systemic therapy with nivolumab with significant improvement....

Reference

  1. Akella P, et al. Anti PD-1 immunotherapy related interstitial lung disease presenting as respiratory failure - A review with case series. Respiratory Medicine Case Reports 26: 17-22, 2019. Available from: URL: http://doi.org/10.1016/j.rmcr.2018.11.005 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations